# SDR V0XR413Y111210002

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,125 hours, 9,994 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STA 280, FLOORBEAM CORRODED BEYOND REPAIR.  R & R STA 280 FLOORBEAM IAW REO 670-53-11-047, REV E, W/C 1042.
